# SDR 2002FA0000094

- Difficulty date: January 23, 2002
- Submitted: January 24, 2002
- Operation: General aviation
- Aircraft: N501GS
- Make and model: Cessna 501
- Aircraft serial: 5010012
- Aircraft time: 5,690 hours, 5,036 cycles
- Engine: Wilint FJ44
- Engine time: 172 hours, 239 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 85300
- Condition: Failed
- Location: Rt Engine
- Part time: 5,690 hours, 5,036 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CHECK VALVE FAILED AND ALLOWED THE RT ENGINE BLEED AIR TO FLOW UNABATED FROM RT ENGINE ACROSS AND INTO THE LT ENGINE VIA THE AIRCRAFT BLEED AIR LINES DURING IN FLIGHT RESTARTS OF THE LT ENGINE. HOT BLEED AIR GASES DISTURBED THE NORMAL AIRFLOW INTO THE LT ENGINE COMBUSTION CHAMBER AND CAUSED THE LH ENGINE TO HAVE A RAPID ITT RISE RESULTING IN AN ENGINE HOT START AND RESULTANT TEARDOWN/OVERHAUL OF THE ENGINE.
